• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 75
Sort:
by name
by year
Article
Филипенков Н. В. Журнал вычислительной математики и математической физики. 2009. Т. 49. № 11. С. 2020-2040.

An approach to discovering rules in nonstationary k-valued Multidimensional time series is proposed. It allows one to discover rules that are subject to “smooth” structural changes with the course of time. A measure of rule similarity is proposed to describe such changes, and its application in the form of weight in the graph of rules is discussed. The discovered rules can be used to predict the next elements in the multidimensional time series, to analyze the phenomenon described by this multidimensional time series, and to model it. This allows one to use the proposed algorithm for predicting time series and for examining and describing the processes that can be represented by a multidimensional time series. Means for the direct practical application of the proposed methods of the analysis and prediction of time series are described, and the use of those methods for the short-range prediction of a real-life multidimensional time series consisting of the stock prices of companies operating in similar fields is discussed.

Added: Nov 9, 2018
Article
Вялый М. Н., Гордеев Э., Тарасов С. Журнал вычислительной математики и математической физики. 1996. Т. 36. № 3. С. 147-158.
Added: Oct 17, 2014
Article
Гасников А. В., Гасникова Е. В., Нестеров Ю. Е. и др. Журнал вычислительной математики и математической физики. 2016. Т. 56. № 2.
Added: Oct 23, 2015
Article
Хачатрян Н. К., Бекларян Л. А., Борисова С. В. Журнал вычислительной математики и математической физики. 2012. Т. 52. № 5. С. 801-817.
Added: Nov 21, 2013
Article
Дмитриев М. Г., Кань Н. М. Журнал вычислительной математики и математической физики. 2010. Т. 50. № 8.
Added: Sep 15, 2010
Article
Ни Минь К., Васильева А., Дмитриев М. Г. Журнал вычислительной математики и математической физики. 2004. Т. 44. № 7.
Added: Oct 3, 2011
Article
Омельченко А. В., Малоземов В. Н., Рыдалевская М. А. Журнал вычислительной математики и математической физики. 1998. Т. 38. № 9. С. 1509-1513.
Added: Sep 11, 2018
Article
Злотник А. А. Журнал вычислительной математики и математической физики. 2009. Т. 49. № 2. С. 363-372.
Added: Sep 22, 2010
Article
Делицын А. Л., Делицын Л. Л. Журнал вычислительной математики и математической физики. 2019. Т. 59. № 5. С. 22-34.
Added: Jan 3, 2019
Article
Гаврилин В. А., Злотник А. А. Журнал вычислительной математики и математической физики. 2015. Т. 55. № 2. С. 267-284.
Added: Oct 10, 2014
Article
Омельченко А. В. Журнал вычислительной математики и математической физики. 2002. Т. 42. № 8. С. 1246-1257.
Added: Sep 11, 2018
Article
Делицын А. Л. Журнал вычислительной математики и математической физики. 2016. Т. 56. № 12. С. 2086-2091.
Added: Dec 20, 2018
Article
Лазарев А. А. Журнал вычислительной математики и математической физики. 2009. Т. 49. № 2. С. 382-396.
Added: Jan 24, 2010
Article
Лазарев А. А. Журнал вычислительной математики и математической физики. 2009. Т. 49. № 2. С. 382-396.

An approach is proposed for estimating absolute errors and finding approximate solutions to classical NP-hard scheduling problems of minimizing the maximum lateness for one or many machines and makespan is minimized. The concept of a metric (distance) between instances of the problem is introduced. The idea behind the approach is, given the problem instance, to construct another instance for which an optimal or approximate solution can be found at the minimum distance from the initial instance in the metric introduced. Instead of solving the original problem (instance), a set of approximating polynomially/pseudopolynomially solvable problems (instances) are considered, an instance at the minimum distance from the given one is chosen, and the resulting schedule is then applied to the original instance.

Added: Nov 24, 2012
Article
Дарьин А. Н., Куржанский А. Б. Журнал вычислительной математики и математической физики. 2013. Т. 53. № 1. С. 47-57.
Added: Oct 30, 2012
Article
Подиновский В. В. Журнал вычислительной математики и математической физики. 2007. Т. 48. № 11. С. 1979-1998.
Added: Apr 3, 2009
Article
Гасников А. В., Бабичева Т., Лагуновская А. и др. Журнал вычислительной математики и математической физики. 2016. Т. 56.
Added: Oct 23, 2015
Article
Дмитриев М. Г., Беляева Н. Журнал вычислительной математики и математической физики. 2004. Т. 44. № 1. С. 128-140.
Added: Oct 3, 2011
Article
Подиновский В. В. Журнал вычислительной математики и математической физики. 2014. Т. 54. № 3. С. 415-424.
Added: Feb 20, 2014
Article
Ногин В. Д. Журнал вычислительной математики и математической физики. 2006. № 46(4). С. 582-591.
Added: Dec 5, 2011